# SDR YENA2021121700856

- Difficulty date: December 11, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 79,041 hours, 29,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  CORROSION STRINGER 41R LOCATED AT FR 33R IN FWD CARGO COMPARTMENT ; (RESOLVED ON W/O: 1130692 TASKCARD: NR-00021 )  REFORMED REPAIR IAW SRM 51-21-13-300-003 FIGURE OO1 SHEET 1. THIS REPAIR IS CATEGORY B AND REQUIRES FURTHER INSPECTION FROM TIME OF ADL/REPAIR EMBODIMENT 40000FC/80000FH WHICHEVER OCCURS FIRST AND SUBSEQUENT INSPECTION AT INTERVALS 5000FC/10000FH WHICHEVER OCCURS FIRST  IAW SRI 53-21-13-205-005. WORK ACCOMPLISHED ON AEROMAN NR 2021-475446
